# SDR UIEA2017060500940

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FUEL PRESSURE SHOWS 200 PSI ON EICAS DISPLAY DURING ENGINE RUN.  THE PRESSURE SWITCH WAS REMOVED AND REPLACED IAW AMM 73-33-01, REV 121.  POWER PLANT TEST 2 IDLE LEAK CHECK CARRIED OUT IAW AMM 71-00-00, REV 121.
